Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Galiulin, Ravil V

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:2261
Abstract pages:3353
Full texts:1780
References:162
E-mail:

http://www.mathnet.ru/eng/person18081
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214437

Publications in Math-Net.Ru
2005
1. R. V. Galiulin, “Two-dimensional discrete groups with finite fundamental regions and their physical and humanitarian interpretations”, Zh. Vychisl. Mat. Mat. Fiz., 45:8 (2005),  1331–1344  mathnet  zmath  elib
2004
2. R. V. Galiulin, S. N. Mikhalev, I. Kh. Sabitov, “Some Applications of the Formula for the Volume of an Octahedron”, Mat. Zametki, 76:1 (2004),  27–43  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 25–40  isi  scopus
2003
3. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Zh. Vychisl. Mat. Mat. Fiz., 43:6 (2003),  790–801  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 43:6 (2003), 754–765
2002
4. R. V. Galiulin, “Crystallographic picture of the world”, UFN, 172:2 (2002),  229–233  mathnet; Phys. Usp., 45:2 (2002), 221–225  isi
1995
5. P. N. Antonyuk, R. V. Galiulin, “Fractal partition of a crystal space”, Dokl. Akad. Nauk, 341:5 (1995),  610–613  mathnet  mathscinet  zmath; Dokl. Math., 40:4 (1995), 163–165
1987
6. R. V. Galiulin, V. A. Efremovich, “The Cartesian characteristic in Morse theory”, Dokl. Akad. Nauk SSSR, 294:1 (1987),  26–27  mathnet  mathscinet  zmath
7. R. V. Galiulin, S. E. Sigarev, “On the stability of minerals with holohedral Fedorov groups”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  99–100  mathnet  mathscinet
1984
8. Yu. A. Malinovskii, R. V. Galiulin, “Insular silicate radicals”, Dokl. Akad. Nauk SSSR, 274:2 (1984),  324–328  mathnet
1978
9. R. V. Galiulin, “Related kinds of simple forms of crystals”, Trudy Mat. Inst. Steklov., 148 (1978),  82–95  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 81–94
1976
10. R. V. Galiulin, A. V. Nardov, A. V. Shustov, B. N. Delone, “The role of a normalizer of crystal class in the theory of crystal simple forms”, Dokl. Akad. Nauk SSSR, 231:3 (1976),  607–610  mathnet
11. B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, R. V. Galiulin, “A local criterion for regularity of a system of points”, Dokl. Akad. Nauk SSSR, 227:1 (1976),  19–21  mathnet  mathscinet  zmath
1973
12. R. V. Galiulin, B. N. Delone, “Matrix-vector method of vector system interpretation”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  85–88  mathnet
13. B. N. Delone, R. V. Galiulin, N. P. Dolbilin, V. A. Zalgaller, M. I. Shtogrin, “On three successive minima of a three-dimensional lattice”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  25–28  mathnet  mathscinet  zmath
14. B. N. Delone, R. V. Galiulin, M. I. Shtogrin, “The types of Bravais lattices”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 2 (1973),  119–254  mathnet  mathscinet  zmath; J. Soviet Math., 4:1 (1975), 79–156

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022